Couldn't find what you looking for?

TRY OUR SEARCH!

Yes, I had my shot on the 13th and I have been moodier and anxiety
Reply

Loading...

I hope you did not get the cortisone shot. I got one for a frozen shoulder 2 1/2 years ago and the depression, anxiety, insomnia and burning pain are still intolerable.
Reply

Loading...

I had a shot 2 1/2 years ago and the depression, anxiety and insomnia and burning pain are still horrendous.
Reply

Loading...

It has been 6 months since a steroid injection for bronchitis and I still have anxiety which I never had before. I needed to lose weight, but did not plan on losing 70 pounds in just 6 months. The steroid totally messed up my hormones. Even though I am post menopausal, the steroid caused vaginal bleeding from raising my estrogen. At first I had elevated blood pressure, blood glucose and heart rate along with a lot of stomach upset and insomnia, but that is much better now. My doctor prescribed Klonopin, but at my age (66), I'm afraid to take it. It made me feel better to read that many of you also became anxious about going out anywhere. I was so surprised that I felt that way, because I never had before. I find that taking several walks a day helps a little with the anxiety. I was not warned of any side effects and I will never have another steroid injection. I wish all of you the best as you recover from all this. It is just the most awful thing I've ever had to deal with. Thanks for letting me vent and I hope to be over this one day soon!
Reply

Loading...

how long did the anxiety and depression symptoms last
Reply

Loading...

I took prescription corticosteroid nose spray for almost one month and half way through started with anxiety that I didn't ever have before. Terrible fear that I was losing my mind, panicky, insomnia, trouble even talking and eating. I only realized it was the nose spray 3.5 weeks from the start and have been off it for 2.5 weeks. Still very anxious but a great M.D. and also is a naturopath has given me L-Threonate magnesium (newest and best ever made by M.I.T.) and L-Theanine which is extract of the green tea leaf without caffeine. It is all natural food and not dangerous to take 10-12 pills of L-Theanine throughout the day to calm nerves and I take 8 pills of L-Threonate to relax too. They have saved my life. Couldn't go on without them, and thank God for my doctor.
Reply

Loading...

User avatar
New Member
1 post
I just found this thread and am knocked back. I had 3 cortisone / depo shots in my shoulder one in Aug 2017 - Sept 2017 - Jan 2018. In February 2018 I had deteriorated to insomnia, anxiety, weight loss, hot flashes, irritability, etc. It never dawned on me that my crash could have been from the shots. I started attending the dctr to get to the bottom of my new found anxiety and insomnia (52 and never had this) and all blood work etc checked out (not blood sugar, hormones, any noticeable deficiencies). Desperate for sleep and relief I started a low dose Lexapro (5mg) after recommended and things got worse. After 90 days on Lex, I crashed further into anxiety and weight loss (no eating). Then on to a phych who took me off the Lex and started me on Remeron which helped immediately and I have been on the mend since Sept 2018.
Reply

Loading...